# SDR VNAA0512012

- Difficulty date: December 15, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,400 hours, 3,415 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE IN CRUISE AT 15000 FT WITH GEAR AND FLAPS UP.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE LT HORIZONTAL STABILIZER AND THE LOWER AFT FUSELAGE.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
